Logical definability of Y-tree and trellis systolic ω-languages

Angelo, Monti and Peron, Adriano: Logical definability of Y-tree and trellis systolic ω-languages. Acta cybernetica, (15) 1. pp. 75-100. (2001)

[img] Cikk, tanulmány, mű

Download (1MB)


In this paper we investigate the correspondence (in the style of the well known Büchi Theorem) between ω-languages accepted by systolic automata and suitable (proper) extensions of the Monadic Second Order theory of one successor (MSO[<]). To this purpose we extend Y-tree and trellis systolic automata to deal with ω-words and we study the expressiveness, closure and decidability properties of the two classes of ω-languages accepted by Y-tree and trellis automata, respectively. We define, then, two extensions of MSO[<], MSO[<,adj] and MSO[<,2x], which allow to express Y-tree ω-languages and trellis ω-languages, respectively.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 1
Page Range: pp. 75-100
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 99-100.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 06. 15:04
URI: http://acta.bibl.u-szeged.hu/id/eprint/12663

Actions (login required)

View Item View Item